The Johansson—Samuelson Theorem in General Equilibrium: A Rebuttal - 10.1628/001522113X663479 - Mohr Siebeck
Economics

Francesco Menoncin, Paolo M. Panteghini

The Johansson—Samuelson Theorem in General Equilibrium: A Rebuttal

Section: Articles
FinanzArchiv (FA)

Volume 69 () / Issue 1, pp. 57-71 (15)

15,00 € including VAT
article PDF
The well-known Johansson—Samuelson theorem proves that, in partial equilibrium, comprehensive income taxation with a uniform tax rate does not affect asset values if tax depreciation allowances coincide with economic depreciation. In this article, we show that this result fails to hold in general equilibrium, unless fairly restrictive conditions are met.
Authors/Editors

Francesco Menoncin No current data available.

Paolo M. Panteghini No current data available.
https://orcid.org/0000-0001-6564-0816